RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 1, Pages 64–66 (Mi dan35264)  

This article is cited in 1 scientific paper (total in 1 paper)

PHYSICS

Hydrogen atom and conformal group

Yu. B. Rumer

Novosibirsk State University

Full text: PDF file (241 kB)
UDC: 539.12.01
Presented: С. Т. Беляев
Received: 07.07.1969

Citation: Yu. B. Rumer, “Hydrogen atom and conformal group”, Dokl. Akad. Nauk SSSR, 191:1 (1970), 64–66

Citation in format AMSBIB
\Bibitem{Rum70}
\by Yu.~B.~Rumer
\paper Hydrogen atom and conformal group
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 1
\pages 64--66
\mathnet{http://mi.mathnet.ru/dan35264}


Linking options:
  • http://mi.mathnet.ru/eng/dan35264
  • http://mi.mathnet.ru/eng/dan/v191/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Belov, “Groups of spacetime transformations and symmetries of four-dimensional spacetime. II”, Theoret. and Math. Phys., 101:1 (1994), 1254–1268  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:42
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020